# SDR REXA2018103001002

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,861 hours, 22,532 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 16122101
- Part serial: WHM1409
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB ONCE THE GEAR HANDLE WAS PUT IN THE UP POSITION WE RECEIVED 3 EICAS MESSAGES. ""NOSE DOOR OPEN"" WARNING, ""GEAR DISAGREE"" WARNING, ""WOW INPUT"" CAUTION MESSAGE, ""WOW OUTPUT FAIL"" STATUS MESSAGE. THE MAIN GEARS BOTH SHOWED A DOWN INDICATION ON THE EDI AND THE NOSE GEAR SHOWED AN UP INDICATION. REMOVED & REPLACED NLG PISTON AXLE ASSY IAW JOB CARDS 200-32-21-20 & EO P32064. PERFORMED MULTIPLE GEAR RETRACTIONS/ EXTENSIONS IAW AMM 32-30-00, OPS CHECK GOOD. A/C OK FOR SERVICE.
